Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 117, Number 2, August 2006

On the Joint Path Length Distribution in Random Binary Trees
pp. 109-147(39)
Authors: Knessl, Charles; Szpankowski, Wojciech


Biorthogonal Eigenfunction System in the Triple-Deck Limit
pp. 165-190(26)
Author: Tumin, Anatoli


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more